Get email alerts Get Celiac.com E-mail Alerts  




Celiac.com Sponsor:
Celiac.com Sponsor:




Ads by Google:






   Get email alerts  Subscribe to FREE Celiac.com email alerts

Augmentin
0

5 posts in this topic

I've been having some problems with augmentin, althoough i've never been allergic to it before.. I have a cold and a sinus infection, and have been shakey, nausious, stomache crampy, along with alot of other muscles, and difficulty breathing... similar symptoms of mine after eating gluten... does any one know if it is gluten free? i noticed it's not on the list of gluten free medications, but i don't know that list is a complete and final list... thanks for the help...

~erich

0

Share this post


Link to post
Share on other sites


Ads by Google:

As a nurse, I would advise you to report this to your doctor right away.

Augmentin is penicillin and you could be developing an allergy, each time you take it could get worse, so please report this soon......like right now!!!

Take care..Judy

1

Share this post


Link to post
Share on other sites

Yes, Augmentin is gluten free. I too have sinus problems, and I called the company and they assured me that people call about that very often and that there is no gluten in it. I also sometimes take the antibiotic Cefzil, which is also gluten free, in case it ever comes up.

0

Share this post


Link to post
Share on other sites

Yes, Augmentin is gluten free. I too have sinus problems, and I called the company and they assured me that people call about that very often and that there is no gluten in it. I also sometimes take the antibiotic Cefzil, which is also gluten free, in case it ever comes up.

I had never had a problem taking Augmentin until the spring. It triggered the illness (later diagnosed as Celiac) that kept me bedridden for 6 weeks. I agree that you should get in touch with your doctor right away. You can take an antibiotics for many years before ever having a problem with it. It is gluten free but I'm personally stearin clear of it. I hope you feel better soon!

Loey

0

Share this post


Link to post
Share on other sites

I took Augmentin for a sinus infection 3 years ago, 2 months before diagnosed with gluten intolerance. I had horrible diarrhea, burning skin rash on my face and my fingers swelled up. It was the weekend and pharmacist said to stop taking them immediately. I always have wondered if my allergic reaction to the Augmentin escalated the gluten intolerance to where I was super sick a month later with the big D everyday?? I'm rambling...seems like an allergic reaction to me as well.

0

Share this post


Link to post
Share on other sites




Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
0

  • Recently Browsing   0 members

    No registered users viewing this page.